Lithuanian Mathematical Journal

, Volume 23, Issue 3, pp 297–301 | Cite as

Law of large numbers in a Banach space

  • A. Račkauskas


Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. de Acosta, “Inequalities for B-valued random vectors with applications to the strong law of large numbers,” Ann. Probab.,9, No. 1, 157–161 (1981).Google Scholar
  2. 2.
    A. De Acosta, A. Araujo, and E. Gine, “On Poisson measure, Gaussian measures and the central limit theorem in Banach spaces,” Adv. Probab.,4 (1978).Google Scholar
  3. 3.
    L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Trans. Math. Soc.,120 No. 1, 108–123 (1965).Google Scholar
  4. 4.
    W. Linde and P. Mathe, “Inequalities between integrals of p-stable symmetric measures on Banach spaces,” Jena: Friedrich-Schiller Univ., 1980, Preprint, No. 37.Google Scholar
  5. 5.
    W. Linde, V. Mandrekar, and A. Weron, “p-Stable measures and p-absolutely summing operators,” Lect. Notes Math.,828, 167–178 (1980).Google Scholar
  6. 6.
    D. H. Thang and N. D. Tien, “Mappings of stable cylindrical measures in Banach spaces,” Teor. Veroyatn. Primen.,27, No. 3, 492–501 (1982).Google Scholar
  7. 7.
    T. A. Azlarov and N. A. Volodin, “Laws of large numbers for identically distributed Banach-valued random variables,” Teor. Veroyatn. Primen.,26, No. 3, 584–590 (1981).Google Scholar
  8. 8.
    E. Manstavichyus, “Inequalities for moments of order p, 0<p<2, of a sum of independent random variables,” Liet. Mat. Rinkinys,22, No. 1, 112–116 (1982).Google Scholar
  9. 9.
    D. Kh. Mushtari, “Spaces of cotype p (0<-p<-2),” Teor. Veroyatn. Primen.,25, No. 1, 105–118 (1980).Google Scholar
  10. 10.
    A. Rachkauskas, “A family of stable measures in certain Banach spaces,” Liet. Mat. Rinkinys,20, No. 4, 133–145 (1980).Google Scholar
  11. 11.
    A. Shangua, “Laws of large numbers in Banach spaces,” Candidate's Dissertation, Tbilisi (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • A. Račkauskas

There are no affiliations available

Personalised recommendations